# SDR CHQ000999

- Difficulty date: March 12, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N273
- Make and model: Emb EMB-145
- Aircraft serial: 145331
- Aircraft time: 3,630 hours, 3,230 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Shorted
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF ELECTRICAL SMOKE IN THE AFT CABIN, TRACE AMOUNTS OF SMOKE COMING FROM ABOVE 17A.  DEFERRED SIDEWALL LIGHTS, FIXTURE WAS SHORTING OUT.
